Given a bounded Lipschitz domain , , we prove~that the Poisson's problem for the Laplacian with right-hand side in , Robin-type boundary datum in the Besov space and non-negative, non-everywhere vanishing Robin coefficient , is uniquely solvable in the class for , where () is an open (,)-dependent plane region and is to be interpreted ad the common (optimal) solvability region for all Lipschitz domains. We prove a similar regularity result for the Poisson's problem for the 3-dimensional Lamé System with traction-type Robin boundary condition. All solutions are expressed as boundary layer potentials.
Cite this article
Loredana Lanzani, Osvaldo Méndez, The Poisson’s problem for the Laplacian with Robin boundary condition in non-smooth domains. Rev. Mat. Iberoam. 22 (2006), no. 1, pp. 181–204DOI 10.4171/RMI/453